# SDR CA080721005

- Difficulty date: July 21, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0511
- Condition: Damaged
- Location: Clutch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 INSPECTION AND ACTUATOR FUNCTION TEST, 1 OF THE COLUMN SPRINGS SWITCH DID NOT RESPOND. FANWHEEL ASSY REMOVED AND SWITCHES CHECKED MANUALLY AND FOUND SERVICEABLE. IT SEEMS LIKE THE SPRINGS ON 1 SIDE DID NOT PUSH THE SWITCH COMPLETELY AND THERE WAS ONLY 1 SWITCH ACTIVE. ACTUATOR ASSEMBLY SENT TO R.H.C.
